Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Irritation
Aug 20, 2008

Dear Doctor I was originally on Sustiva/Truvada everything was great (CD4 670 and undetecable). But then I had to change because of fatigue and nausea (after 14 month). I am now on Norvir-Reyataz and Truvada for about a week. I still have fatigue and nausea, but its a little bit better. But my main concern right now is that i have a terrible schratching/irritation feeling in my rectum arrier and a little irritation in my eyes. Can this be due to my medication ?. Thank you very much for taking your time to answer this question. Have a nice day...greetings from Germany

Response from Dr. Henry

I have had scores of patients on Norvir/Reyataz + Truvada and I have not heard from them any report of symptoms as you describe that we attributed to the meds (only new meds are the protease inhibitors). Norvir can cause a wide range of gut irritations so I guess that is a possibility but I would generally look for some other explanation. KH



Previous
Canadian generic Atripla
Next
5 Days On Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement